m+Medelevator.RU
← Поиск публикаций
Journal of pharmacy practice · 2021

Probable Dexmedetomidine Induced Diabetes Insipidus: A Case Review.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Vani Sonika, Stackpole Abbey, Kovacevic Mary P

Аннотация

What is known and objective: Despite increased use of dexmedetomidine as a light sedative in the ICU setting, diabetes insipidus (DI) secondary to a dexmedetomidine infusion has rarely been reported. Case summary: We present a 32-year-old male admitted to the surgical intensive care unit (ICU) with 50% total body surface area burn. A short time following initiation (0.2 mcg/kg/hr) and up-titration (0.8 mcg/kg/hr) of dexmedetomidine continuous infusion, the patient developed DI, eventually exceeding 3 L of urine within a 6-hour timeframe. Excessive polyuria also led to significant electrolyte shifts (serum sodium 156 mmol/L and serum potassium < 1.8 mmol/L), resulting in Torsade's de Pointes. What is new and conclusion: Our case discusses diabetes insipidus leading to severe electrolyte abnormalities secondary to dexmedetomidine.

Предметные рубрики MeSH